# SDR N6WA2015092701

- Difficulty date: September 27, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 32,345 hours, 23,188 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Misinstalled
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SUPPORT WHEEL DID NOT DEPLOY, DOOR CONTACTED GND.  FOUND PAX DOOR SUPPORT WHEEL SPRING NOT INSTALLED CORRECTLY.  REMOVED & REINSTALLED PAX DOOR SUPPORT WHEEL SPRING CORRECTLY & REPOSITIONED CABLE BACK ON TO PULLEYS IAW AMM 52-11-13.  OPERATIONS CHECKED GOOD.
